International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 397-400
Boundedness and asymptotic behavior of solutions of a forced difference equation
Department of Mathematics and Statistics, Mississippi State University, 39762, Mississippi State, MS, USA
Received 3 August 1993
Copyright © 1994 John R. Graef and Paul W. Spikes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The authors consider the nonlinear difference equationwhere , , , and are real sequences, and for . Sufficient conditions for boundedness and convergence to zero of certain types of solutions axe given. Examples illustrating the results are also included.